# SDR ASAA2016030215723

- Difficulty date: March 2, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 37,171 hours, 10,884 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 11293
- Condition: Cracked
- Location: Rh Ecs Bay
- Part time: 37,176 hours, 10,885 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PLENUM AND HEAT EXCHANGER FOR THE PRIMARY BROKEN AND CRACKED.  ACFT GROUNDED. R & R PRIMARY RT PLENUM AND HEAT EXCHANGER ASSY REF AMM 21-51-03-000-804-002 AND AMM 21-51-03-804-002, 21-51-03-400.  PERFORMED HEAT EXCHANGER AND PLENUM/DIFFUSER INSTALLATION TEST IAW AMM 21-51-03-860-031-002, NO LEAKS NOTED.
